# SDR R61A201904280432

- Difficulty date: April 9, 2019
- Submitted: April 28, 2019
- Operation: Air carrier
- Aircraft: R61A
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 39,667 hours, 24,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 43-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD SEAT TRACK BTW FR 43 AND FR45 IS CORRODED.  REPAIRED PER SRM 53-00-10
